Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 32, NWS Mobile, AL

May 12, 2025Dallas County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at May 12, 2025, 7:32 PM CDT for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at May 15, 2025, 10:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 12, 2025, 7:32 PM CDT (00:32 UTC)
In effect from
May 15, 2025, 10:00 AM CDT
Expired
May 14, 2025, 8:50 PM CDT
In force
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Miller's Ferry (MRFA1).

Action stage
61 ft
Minor stage
66 ft
Moderate stage
80 ft
Major stage
83 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

103 
WGUS44 KMOB 130032
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
732 PM CDT Mon May 12 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-140045-
/O.NEW.KMOB.FL.W.0032.250515T1500Z-250517T0200Z/
/MRFA1.1.ER.250515T1500Z.250516T0000Z.250516T2000Z.NO/
732 PM CDT Mon May 12 2025

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Thursday morning to late Friday evening.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 6:00 PM CDT Monday the stage was 57.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning to a crest of 66.2 feet Thursday
    evening. It will then fall below flood stage Friday
    afternoon.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
6 follow-up statements
214 
WGUS84 KMOB 130233
FLSMOB

Flood Statement
National Weather Service Mobile AL
933 PM CDT Mon May 12 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-140245-
/O.EXT.KMOB.FL.W.0032.250514T2000Z-250517T0620Z/
/MRFA1.1.ER.250514T2000Z.250516T0000Z.250517T0020Z.NO/
933 PM CDT Mon May 12 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Wednesday afternoon to early Saturday morning.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Monday the stage was 57.3 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday afternoon to a crest of 67.1 feet Thursday evening.
    It will then fall below flood stage Friday evening.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
062 
WGUS84 KMOB 131353
FLSMOB

Flood Statement
National Weather Service Mobile AL
853 AM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-141400-
/O.EXT.KMOB.FL.W.0032.250514T2230Z-250516T1500Z/
/MRFA1.1.ER.250514T2230Z.250515T1200Z.250516T0900Z.NO/
853 AM CDT Tue May 13 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO LATE 
FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Wednesday afternoon to late Friday morning.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Tuesday the stage was 59.5 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 66.8 feet Thursday morning.
    It will then fall below flood stage early Friday morning.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

10
321 
WGUS84 KMOB 140213
FLSMOB

Flood Statement
National Weather Service Mobile AL
913 PM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-150215-
/O.CON.KMOB.FL.W.0032.250514T2230Z-250516T1500Z/
/MRFA1.1.ER.250514T2230Z.250515T1200Z.250516T0900Z.NO/
913 PM CDT Tue May 13 2025

...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON TO LATE 
FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Wednesday afternoon to late Friday morning.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 61.6 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 66.8 feet Thursday morning.
    It will then fall below flood stage early Friday morning.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JP
644 
WGUS84 KMOB 140236
FLSMOB

Flood Statement
National Weather Service Mobile AL
936 PM CDT Tue May 13 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-150245-
/O.EXT.KMOB.FL.W.0032.250514T2200Z-250516T0824Z/
/MRFA1.1.ER.250514T2200Z.250515T1200Z.250516T0224Z.NO/
936 PM CDT Tue May 13 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Wednesday afternoon to early Friday morning.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 61.6 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 66.8 feet Thursday morning.
    It will then fall below flood stage late Thursday evening.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JP
290 
WGUS84 KMOB 141443
FLSMOB

Flood Statement
National Weather Service Mobile AL
943 AM CDT Wed May 14 2025

...The Flood Warning continues for the following river in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC047-099-131-151445-
/O.EXT.KMOB.FL.W.0032.250515T1800Z-250516T0600Z/
/MRFA1.1.ER.250515T1800Z.250515T1800Z.250516T0000Z.NO/
943 AM CDT Wed May 14 2025

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY 
FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Millers Ferry Dam.

* WHEN...From Thursday afternoon to early Friday morning.

* IMPACTS...At 66.0 feet, farm and pasturelands in the area will 
  flood and cattle should be moved to higher ground.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 62.5 feet.
  - Forecast...The river is expected to rise to a crest of 66.0
    feet early tomorrow afternoon. It will then fall below flood
    stage tomorrow evening.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
485 
WGUS84 KMOB 150150
FLSMOB

Flood Statement
National Weather Service Mobile AL
850 PM CDT Wed May 14 2025

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and 
  Monroe Counties.

ALC047-099-131-150300-
/O.CAN.KMOB.FL.W.0032.250515T1800Z-250515T0150Z/
/MRFA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM CDT Wed May 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alabama River Near Millers Ferry Dam.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Wednesday the stage was 62.8 feet.
  - Forecast...The river is expected to rise to a crest of 62.9
    feet just after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 12, 6:16 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 12, 6:16 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
616 PM CDT Mon May 12 2025

...New Aviation...

.DISCUSSION...
Issued at 133 PM CDT Mon May 12 2025

An upper low will continue to pivot over southern Mississippi,
with its surface low just west of the forecast area. Isolated to
scattered thunderstorms are expected to continue through the
afternoon, and may increase in coverage with the aid of daytime
heating. Any storms that develop will likely remain subsevere as
deep layer shear remains too low for organized convection. Can't
rule out gusty winds, but otherwise we're only expecting general
thunderstorms for today. Coverage should diminish after sunset.

The upper low will lift northward this evening, as upper ridging
builds into the Southern Plains. Flow aloft will become
northwesterly, cutting the area off from deeper moisture. Upper
ridging will continue to slowly build eastward through the week,
pushing the upper low well northeast of the area as it begins to
weaken and open into a wave. The ridge will move over the region by
late week, with surface flow remaining southerly. The combination of
southerly surface flow, upper height rises, and plentiful sunshine
will bring warmer conditions across the region, as high temps
approach the mid 90s towards the latter half of the work week.
Fortunately, heat indices will remain below triple digits, but this
early season heat wave could bring impacts to those sensitive to the
heat. Otherwise, not expecting much in the way of impactful weather
for the remainder of the week.

Forecast guidance diverges on their solutions for the upcoming
weekend, creating a low confidence forecast at the end of the
period. A dome of high pressure will encompass much of the Gulf of
America, while an upper low swings through the Upper Plains and
Great Lakes regions. The forecast will greatly depend on if the high
pressure to our south will provide enough subsidence to keep the
area dry over the weekend or if the trough associated with the
aforementioned low will dig far enough south for showers/storms to
develop. Given the uncertainty, will keep slight chance to chance
PoPs in the forecast. /73

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Mon May 12 2025

Some isolated showers and possibly a storm will be present this
evening, then isolated to scattered showers and storms will be
possible over interior areas on Tuesday. VFR conditions are
expected through the period except for MVFR conditions with the
heavier showers/storms as well as some patchy late night fog. A
light southwesterly flow develops this evening, then increases to
around 10 knots on Tuesday. /29

&&

.MARINE...
Issued at 133 PM CDT Mon May 12 2025

Moderate southwesterly flow will persist through the end of the
week. Some periods of exercise caution will be possible offshore
through Friday. /73

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      60  83  67  85  69  88  71  90 /  10  10   0   0   0   0   0   0
Pensacola   66  81  71  83  73  85  74  87 /  20  10   0   0   0   0   0   0
Destin      69  82  72  83  74  84  75  85 /  30  10   0   0   0   0   0   0
Evergreen   58  83  63  88  65  92  68  93 /  10  20   0   0   0   0   0   0
Waynesboro  57  82  63  88  64  93  68  93 /  10  20   0   0   0   0   0   0
Camden      58  79  63  86  65  91  68  93 /  30  40   0   0   0   0   0   0
Crestview   60  84  64  86  67  90  68  92 /  10  20   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 AM CDT Tuesday for ALZ265-266.

FL...High Rip Current Risk until 6 AM CDT Tuesday for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, May 12, 5:09 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
509 PM CDT Mon May 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     Tstm Wnd Dmg     Dauphin Island          30.26N 88.11W
05/10/2025                   Mobile             AL   NWS Storm Survey

            A large, embedded supercell moved across
            Dauphin Island during the early morning
            hours of May 10th. NWS ground survey crew
            assessed the damage that occurred across the
            island finding mostly sporadic damage
            without any coherent signs of convergent
            damage, something we look for when it comes
            to determining whether or not the damage was
            associated with a tornado or straight-line
            winds. Given this, the determination has
            been that intense straight-line winds up to
            90mph occurred across the northern parts of
            the island. This damage consisted most
            notably of a collapsed small cell tower.
            Captn Snappers restaurant had windows
            broken, their door pushed in, and an AC unit
            tossed off a wooden crate it was sitting on.
            A few boats on the marina were pulled out
            into the water resulting in some damage to
            them. Across the rest of the area, mostly
            small to large tree limbs were taken down
            with a few uprooted and snapped trees
            scattered across the island.

&&

MM
Local storm report, May 12, 5:10 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
510 PM CDT Mon May 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Tornado          4 ESE Destin            30.38N 86.44W
05/10/2025                   Okaloosa           FL   NWS Storm Survey

            A waterspout moved onshore in Destin over
            the Henderson Beach State Park tracking
            northward across Emerald Coast Parkway. The
            first location of reported damage was at the
            Osaka Japanese Hibachi Steakhouse & Sushi
            Bar where a light pole was knocked over
            facing northwest. Similarly, a power pole at
            the Mattress Firm was leaning but had not
            fallen. The tornado continued across the
            Home Goods and Tuesday Morning parking lots
            knocking down large tree limbs on the east
            side and uprooting several trees on the west
            side of the circulation that fell onto
            several cars. As the tornado continued
            north, it appeared to regain some intensity
            as it moved across Kelly Plantation golf
            course area. On Kelly Plantation Dr north of
            Stonebridge Road multiple trees were
            uprooted facing due west, indicating the
            tornado tracked just on the west side of
            Kelly Plantation Dr. While there have been
            no other reports of damage so far further
            north into Kelly Plantation, public video of
            a waterspout just offshore the north side of
            Destin in line with the tornado track
            adjacent to Mid Bay Bridge Road/293 and
            radar tornado debris signature lends high
            confidence the tornado made it across the
            full stretch of land before entering into
            Choctawhatchee Bay as a waterspout. Special
            thanks to Okaloosa County EMA, our media
            partners, and the public for providing
            numerous photos and videos to us to help
            assess this tornado.

&&

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:35 PM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox3 days

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.